# SDR DHL2008765006

- Difficulty date: January 18, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5751 · Ailerons
- Part: Cover
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RT INBOARD AILERON UPPER INBOARD HINGE COVER HAS DEEP GOUGE.  REMOVED COVER IAW SRM 51-30-2.  FABRICATED NEW COVER  IAW SRM 57-50-2 FIGURE 7 AND 51-20-1.  TREATED AND PRIMED NEW COVER IAW SRM 51-10-2.  INSTALLED NEW COVER AT RT WING INBOARD AILERON UPPER INBOARD IAW SRM 51-30-2.
